# SDR ASAA2016092218106

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,337 hours, 10,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 10771
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 32,355 hours, 10,018 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ON RECALL AT T.O.D.  ACFT GROUNDED.  PERFORMED BITE CHECK OF NR 1 TEMP CONTROLLER, IAW FIM TASK 21-61-00-810-801, INDICATES FAILURE OF NR 1 TCV. REMOVED AND REPLACED TRIM MODULATING VALVE, IAW AMM 21-61-21. OPS CHECK GOOD. BITE CHECK NR 1 TEMP CONTROLLER, IAW FIM TASK 21-61-00-810-801 PASS.
